# SDR UIEA2018122802955

- Difficulty date: December 27, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,556 hours, 21,169 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38760263
- Part serial: 1509
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START NO APU FAULT EICAS ( TRANSFERRED TO MDDR 105126 AS PER MEL 49-11-01A CAT C.  PERFORMED APU WIRE BUNDLE ALL WIRING CHECK FOUND OK. FOUND MONOPOLE SENSOR SHORTED. REMOVED AND REPLACED SENSOR TS9 IAW AMM 49-51-02 )
